Sunteți pe pagina 1din 5

International Journal of Computational Intelligence and Information Security, January 2015 Vol. 6, No.

1
ISSN: 1837-7823

On A Generalised Almost Contact Metric Structure I


L K Pandey
D S Institute of Technology & Management, Ghaziabad, U.P. - 201007
dr.pandeylk@rediffmail.com
Abstract
In 1960, S. Sasaki [9] dicussed on differentiable manifolds with certain structures which are closely related
to almost contact structure. Also in 1961, S. Sasaki and Y. Hatakeyama [10] discussed on differentiable manifolds
with certain structures which are closely related to almost contact structure. In 1963, Y. Hatakeyama, Y. Ogawa and
S. Tanno [3] studied some properties of manifolds with contact metric structure. Also in 1963, Y. Hatakeyama [2]
discussed on differentiable manifolds with almost contact structures and in 2011, R. Nivas and A. Bajpai [6] studied
on generalized Lorentzian Para-Sasakian manifolds. Recently, the author [7], [8] studied on Lorentzian special paraSasakian manifolds and generalised Lorentzian para Sasakian manifolds.
In 1975, Golab [1] studied quarter-symmetric connection in a differentiable manifold. In 1980, R. S. Mishra,
and S. N. Pandey [4] discussed on quarter-symmetric metric F-connection and in 1982, K. Yano and T. Imai [13]
studied on quarter-symmetric metric connections and their curvature tensors. Quarter-symmetric metric connection is
also studied by R. N. Singh and S. K. Pandey [11] , Mondal, A. K. and U. C. De [5] and many others.
T. Suguri and S. Nakayama [12] considered D-conformal deformations on almost contact metric structure.
The purpose of this paper is to introduce a generalised almost contact metric manifold. D-conformal
transformation in a generalised almost Grayan manifold has been discussed. Genaralised induced connection in a
generalised almost Grayan manifold has also been introduced.
Keywords: Generalised almost contact metric manifold, generalised D-conformal transformation, generalised
induced connection.

1.

Introduction

An n(=2m+1) dimensional differentiable manifold , on which there are defined a tensor field of type (1,
1), two contravariant vector fields 1 and 2 , two covariant vector fields 1and 2 and a metric tensor g, satisfying
for arbitrary vector fields , , ,
(1.1)

(1.2)

= + 1 ()1 + 2 ()2 , 1 = 0, 2 = 0, 1 (1 ) = 1, 2 (2 ) = 1, , 1 () = 0,
2 () = 0, rank = n - 2
g (, ) = g (, ) 1 ()1 () 2 ()2 (), where 1 () = (, 1 ), 2 () = (, 2 )
`(, ) ( , ) = ( , ),

Then is called a generalised almost contact metric manifold or generalised almost Grayan manifold.
It can be easily proved that on a generalised almost contact metric manifold, we have
(1.3) (a) `(, ) + `(, ) = 0

(b) `( , ) = `(, )

(1.4) (a) ( `)(, 1 ) = ( 1 )()

(b) ( `)(, 2 ) = ( 2 )()

(1.5) (a) ( `)( , ) ( `)(, ) = 1 ()( 1 )() + 2 ()( 2 )() + 1 ()( 1 )() +
2 ()( 2 )()

13

International Journal of Computational Intelligence and Information Security, January 2015 Vol. 6, No. 1
ISSN: 1837-7823
(b) ( `) ( , ) = ( `) ( , )
( `)( , ) + ( `)(, ) = 1 ()( 1 )() 2 ()( 2 )() 1 ()( 1 )() +

(1.6) (a)

2 ()( 2 )()
(b)

( `) ( , ) + ( `)( , ) = 0

Where D is the Riemannian connection on .

2. Generalised D- Conformal transformation.


Let the corresponding Jacobian map of the transformation b transforms the structure (, 1 , 2 , 1 , 2 , )
to the structure (, 1 , 2 , 1 , 2 , ) such that
(2.1)

(a) =

(b) ( , ) = g (, ) 2 1 ()1 () 2 2 ()2 ()

(c) 1 = 1 , 2 = 2 (d) 1 ( ) = 1 (), 2 ( ) = 2 ()


Where is a differentiable function on , then the transformation is said to be generalised D-conformal
transformation. If is a constant, the transformation is known as D-homothetic.
Theorem 2.1 The structure (, 1 , 2 , 1 , 2 , ) is generalised almost Grayan.
Proof. Inconsequence of (1.1), (1.2), (2.1) (b) and (2.1) (d), we have
(, ) = g (, ) = ( , ) + 2 1 ()1 () + 2 2 ()2 ()
= ( , ) + {1 ( )}{1 ( )} + {2 ( )}{2 ( )}
This implies
(2.2)

(, ) = ( , ) + 1 ( ) 1 ( ) + 2 ( ) 2 ( )

Making the use of (1.1), (2.1) (a), (2.1) (c) and (2.1) (d), we get
(2.3)

= = + 1 ()1 +2 ()2 = + {1 ( )}1 + {2 ( )}2

Also
(2.4)

1 = 1 = 0, 2 = 2 = 0

Equations (2.2), (2.3) and (2.4) prove the statement.


Theorem 2.2 Let and be the Riemannian connections with respect to h and g such that
(2.5) (a) = + (, )

(b) `(, , ) (( , ), )

Then
(2.6) 2 =
2 [2 {(X) 1 (Y) 1 + () 2 (Y) 2 + (Y) 1 (X) 1 + (Y) 2 (X) 2 (1 G) 1 (X) 1 ()
(1 G) 2 (X) 2 (Y)}+( + 1){( 1 )() + ( 1 )() 21 ((, ))}1 + ( + 1){( 2 )() +
( 2 )() 22 ((, ))}2 + ( + 1){1 ()( 1 ) + 2 ()( 2 ) + 1 ()( 1 )+2 ()( 2 )
1 ()(1 1 )() 2 ()(1 2 )() 1 ()(1 1 )() 2 ()(1 2 )()}]
Proof. Inconsequence of (2.1) (b), we have

14

International Journal of Computational Intelligence and Information Security, January 2015 Vol. 6, No. 1
ISSN: 1837-7823
(( , )) = { g (, ) 2 1 ()1 () 2 2 ()2 ()}
From (2.1) (b) and (2.5), we have
( , ) + (, ) = g ( , ) 2 1 ( )1 () 2 2 ( )2 () +

(2.7)

g ((, ), ) 2 1 ((, ))1 () 2 2 ((, ))2 () + g (, (, )


2 1 ()1 ((, )) 2 2 ()2 ((, )) + g (, ) 2 1 ( )1 ()
2 2 ( )2 ()
Also
( , ) + (, ) =

(2.8)

() g (, ) + g ( , ) + g (, ) 2() 2 1 ()1 () 2 ( 1 )()1 ()


2 ( 1 )()1 () 2 1 ( )1 () 2 1 ( )1 () 2() 2 2 ()2 ()
2 ( 2 )()2 () 2 ( 2 )()2 () 2 2 ( )2 () 2 2 ( )2 ()
Equations (1.5) (a), (2.7) and (2.8) imply
()g (, ) 2() 1 ()1 () 2() 2 ()2 () ( + 1){( 1 )()1 () +

(2.9)

( 2 )()2 () + ( 1 )()1 () + ( 2 )()2 ()} = `(, , ) + `(, , )


( 1) {1 ((, ))1 () + 2 ((, ))2 () + 1 ((, ))1 () + 2 ((, ))2 ()}
Writing two other equations by cyclic permutation of , , and subtracting the third equation from the sum of the
first two equations and using symmetry of ` in the first two slots, we get
2`(, , ) = 2 {()1 ()1 () + ()2 ()2 () + ()1 ()1 () + ()2 ()2 ()

(2.10)

()1 ()1 () ()2 ()2 ()} ( + 1)[1 (){( 1 )() + ( 1 )() 21 ((, ))} +
2 (){( 2 )() + ( 2 )() 22 ((, ))} + 1 (){( 1 )() ( 1 )()} + 2 (){( 2 )()
( 2 )()} + 1 (){( 1 )() ( 1 )()} + 2 (){( 2 )() ( 2 )()}]
This gives
(2.11)

2(, ) = 2 [()1 ()1 + ()2 () 2 + ()1 ()1 + ()2 () 2 -

(1 )1 (X)1 (Y) (1 )2 (X)2 (Y)] ( + 1)[{( 1 )() + ( 1 )() 21 ((, ))}1 +


{( 2 )() + ( 2 )() 22 ((, ))} 2 + 1 ()( 1 ) + 2 ()( 2 ) + 1 ()( 1 ) +
2 ()( 2 ) 1 ()(1 1 )(Y) 2 ()(1 2 )(Y) 1 (Y)(1 1 )(X) 2 (Y)(1 2 )(X)]
Substitution of (2.11) into (2.5) (a) gives (2.6).

3.

Generalised induced connection


Let 21 be submanifold of 2+1 and let 21 2+1 be the inclusion map such that
21 2+1 ,

Where induces a linear transformation (Jacobian map)

21 2+1 .

21 is a tangent space to 21 at point and 2+1 is a tangent space to 2+1 at point such that
in 21 at in 2+1 at

15

International Journal of Computational Intelligence and Information Security, January 2015 Vol. 6, No. 1
ISSN: 1837-7823
Let be the induced tensor field in 21 . Then we have
(, ) = (( ( , ))

(3.1)

A linear connection B in a generalised almost Grayan manifold is said to be a generalised Quarter symmetric metric
connection, if
( )(, ) = 0

(3.2) (a)

and

(, ) = [, ] = 1 () + 2 () 1 () 2 (),

(b)

Where (, ) is a torsion tensor of .


Then generalised Quarter symmetric metric connection is given by
= + 1 () + 2 () `(, )1 `(, )2 ,

(3.3)

Where and are arbitrary vector fields of 2+1. If


1 = 1 + 1 + 1

(3.4) (a)

and

2 = 2 + 2 + 2

(b)

Where 1 and 2 are vector fields in 21 and and are unit normal vectors to 21 .
Denoting by the connection induced on the submanifold from , we have Gauss equation
(3.5)

= ( ) + (, ) + (, )

Where and are symmetric bilinear functions in 21 . Similarly we have


(3.6)

= ( ) + (, ) + (, ) ,

Where is the connection induced on the submanifold from and and are symmetric bilinear functions in
21
Inconsequence of (3.3), we have
(3.7)

= + 1 () + 2 () `(, )1 `(, )2

Using (3.5), (3.6) and (3.7), we get


(3.8)

( ) + ( , ) + (, ) = ( ) + (, ) + (, ) + 1 () + 2 ()
`(, )1 `(, )2

Using (3.4) (a) and (3.4) (b), we obtain


(3.9)

( ) + ( , ) + (, ) = ( ) + (, ) + (, ) + 1 ( ) + 2 ( )
( , )( 1 + + 1 ) `
( , )( 2 + + 2 )
`
1
2

This gives
(3.10)

( , )1 `
(, )2
= + 1 ( ) + 2 ( ) `

16

International Journal of Computational Intelligence and Information Security, January 2015 Vol. 6, No. 1
ISSN: 1837-7823

Iff
(3.11) (a)

( , )
(, ) = (, ) 1 ( , ) 2 `

(b)

( , )
(, ) = (, ) 1 ( , ) 2 `

Thus we have
Theorem 3.1 The connection induced on a submanifold of a generalised almost Grayan manifold with a generalised
Quarter symmetric metric connection with respect to unit normal vectors and is also semi-symmetric iff (3.11)
holds.

References
[1] Golab, S. (1975) On semi-symmetric and quarter-symmetric linear connections, Tensor, N.S., 29, pp. 249254.
[2] Hatakeyama, Y., (1963) Some Notes on Differentiable Manifolds with almost contact structures, Tohoku
Math. J., 2, pp. 176-181.
[3] Hatakeyama, Y., Ogawa., Y. and Tanno, S., (1963) Some properties of Manifolds with contact metric structure,
Tohoku Math. J., 15, pp. 42-48.
[4] Mishra, R. S. and Pandey,S. N.(1980) On quarter-symmetric metric F-connection, Tensor, N.S., 34, pp. 17.
[5] Mondal, A. K. and De, U. C. (2009) Some properties of a Quarter-symmetric metric connection on a Sasakian
Manifold Bulletin of Mathematical analysis and applications, 1, pp. 99-108.
[6] Nivas, R. and Bajpai, A. (2011) Study of Generalized Lorentzian Para-Sasakian Manifolds, Journal of
International Academy of Physical Sciences, Vol. 15 No.4, pp. 405-412.
[7] Pandey, L. K., (2014) Lorenzian Special Para-Sasakian manifolds, International journal of computational
Intelligence and information sec. Vol. 5, No. 7.
[8] Pandey, L. K., (2014) Generalised LP-Sasakian manifolds, International journal of computational
Intelligence and information sec. Vol. 5, No. 6.
[9] Sasaki, S. (1960) On Differentiable Manifolds with certain structures which are closely rerated to almost
Contact structure I, Tohoku Math. J., 12, pp. 459-476.
[10] Sasaki, S. and Hatakeyama, Y., (1961) On Differentiable Manifolds with certain structures which are closely
rerated to almost contact structure II, Tohoku Math. J., 13, pp. 281-294.
[11] Singh, R. N. and Pandey S. K. (2014), On a quarter-symmetric metric connection in an LP-Sasakian
Manifold, Thai J of Mathematics 12, pp. 357-371.
[12] Suguri, T. and Nakayama, S. (1974) D-conformal deformation on almost contact metric structures, Tensor
N. S., 28, pp. 125-129.
[13] Yano, K. and Imai, T. (1982) Quarter-symmetric metric connections and their curvature tensors, Tensor,
N. S., 38, pp. 13-18.

17